RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 4, Issue 6(34)  


Iosif Vissarionovich Stalin (photo)
Iosif Vissarionovich Stalin: On the occasion of his 70th birthday
3
Welcome comrade Stalin from Moscow Mathematical Society
13

On the dimension of closed sets
P. S. Aleksandrov
17
On the reduction of dimension by means of a mapping with a given set of fixed points
K. A. Sitnikov
89
Topological problems of the theory of dynamical systems
V. V. Nemytskii
91
Some problems on the distribution of the zeros of polynomials
N. N. Meiman
154

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
189

Scientific notes and problems
On Stieltjes integrals
P. I. Koval'
190
Concerning a note of L. B. Geiler
N. N. Meiman
194

Mathematical Events in the USSR
Kiev City Mathematical Competition in 1949
L. N. Gratsianskaya
196
First Smolensk Mathematical Competition
M. B. Balk
199

Reviews and Bibliography
B. Ya. Bukreev, Non-Euclidean geometry in the analytical presentation, Part 1 (review)
I. I. Gordon
201
D. Hilbert, W. Ackermann, Foundations of theoretical logic (review)
S. A. Dakhiya
202
Literature in mathematics, published in 1948
É. H. Nekhamkina
205
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019